# SDR UPS02438688

- Difficulty date: May 6, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON ACCESS PANEL NR 452 BL CUTOUT ARE CRACKED AT 2 LOCATIONS AS MARKED.  CUTOUT NR 1 PYLON ACCESS PANEL NR 452 BL REAR CUTOUT TWO LOCATIONS REPAIRED IAW RS R54-51-34816.
